# SDR CKSA98054

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 2345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, FS 2345 INTERCOSTAL HAS CORROSION RBL45.  REMOVED CORROSION FS 2345 INTERCOSTAL BL 45 IAW B747 SRM 51-10-01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-01.  REMOVED AND REPLACED INTERCOSTAL IAW B747 SRM 51-10-01.  CORROSION TASK CARD NUMBER C53-210-01 PART 4 OF 8.  NON-ROUTINE TASK CARD NUMBER 12795.
